Advertisement

Acta Mathematica Scientia

, Volume 39, Issue 2, pp 509–523 | Cite as

Riemann-Hilbert Problems of a Six-Component mKdV System and its Soliton Solutions

  • Wen-Xiu MaEmail author
Article

Abstract

Based on a 4 × 4 matrix spectral problem, an AKNS soliton hierarchy with six potentials is generated. Associated with this spectral problem, a kind of Riemann-Hilbert problems is formulated for a six-component system of mKdV equations in the resulting AKNS hierarchy. Soliton solutions to the considered system of coupled mKdV equations are computed, through a reduced Riemann-Hilbert problem where an identity jump matrix is taken.

Key words

integrable hierarchy Riemann-Hilbert problem soliton solution 

2010 MR Subject Classification

35Q53 37K10 37K20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

The author would also like to thank Batwa S, Gu X, Ju L, Lafortune S, Malisoff M, Manukure S, McAnally M, Tian J, Wang F D, Yong Y L, Zhang H Q, and Zhou Y for their valuable discussions.

References

  1. [1]
    Novikov S P, Manakov S V, Pitaevskii L P, Zakharov V E. Theory of Solitons: the Inverse Scattering Method. New York: Consultants Bureau, 1984zbMATHGoogle Scholar
  2. [2]
    Ablowitz M J, Clarkson P A. Solitons, Nonlinear Evolution Equations and Inverse Scattering. Cambridge: Cambridge University Press, 1991zbMATHGoogle Scholar
  3. [3]
    Xiao Y, Fan E G. A Riemann-Hilbert approach to the Harry-Dym equation on the line. Chin Ann Math Ser B, 2016, 37(3): 373–384MathSciNetzbMATHGoogle Scholar
  4. [4]
    Geng X G, Wu J P. Riemann-Hilbert approach and N-soliton solutions for a generalized Sasa-Satsuma equation. Wave Motion, 2016, 60:62–72MathSciNetGoogle Scholar
  5. [5]
    Wang D S, Zhang D J, Yang J. Integrable properties of the general coupled nonlinear Schrödinger equations. J Math Phys, 2010, 51(2): 023510MathSciNetzbMATHGoogle Scholar
  6. [6]
    Tu G Z. On Liouville integrability of zero-curvature equations and the Yang hierarchy. J Phys A: Math Gen, 1989, 22(13): 2375–2392MathSciNetzbMATHGoogle Scholar
  7. [7]
    Lax P D. Integrals of nonlinear equations of evolution and solitary waves. Comm Pure Appl Math, 1968, 21(5): 467–490MathSciNetzbMATHGoogle Scholar
  8. [8]
    Magri F. A simple model of the integrable Hamiltonian equation. J Math Phys, 1978, 19(5): 1156–1162MathSciNetzbMATHGoogle Scholar
  9. [9]
    Ma W X, Fuchssteiner B. Integrable theory of the perturbation equations. Chaos Solitons Fractals, 1996, 7(8): 1227–1250MathSciNetzbMATHGoogle Scholar
  10. [10]
    Ma W X, Chen M. Hamiltonian and quasi-Hamiltonian structures associated with semi-direct sums of Lie algebras. J Phys A: Math Gen, 2006, 39(34): 10787–10801MathSciNetzbMATHGoogle Scholar
  11. [11]
    Ma W X. Variational identities and applications to Hamiltonian structures of soliton equations. Nonlinear Anal, 2009, 71(12): e1716–e1726MathSciNetzbMATHGoogle Scholar
  12. [12]
    Ma W X, Zhou R G. Adjoint symmetry constraints leading to binary nonlinearization. J Nonlinear Math Phys, 2002, 9(Suppl 1): 106–126MathSciNetzbMATHGoogle Scholar
  13. [13]
    Drinfeld V G, Sokolov V V. Equations of Korteweg-de Vries type, and simple Lie algebras. Soviet Math Dokl, 1982, 23(3): 457–462Google Scholar
  14. [14]
    Ma W X, Xu X X, Zhang Y F. Semi-direct sums of Lie algebras and continuous integrable couplings. Phys Lett A, 2006, 351(3): 125–130MathSciNetzbMATHGoogle Scholar
  15. [15]
    Ablowitz M J, Kaup D J, Newell A C, Segur H. The inverse scattering transform-Fourier analysis for nonlinear problems. Stud Appl Math, 1974, 53(4): 249–315MathSciNetzbMATHGoogle Scholar
  16. [16]
    Manakov S V. On the theory of two-dimensional stationary self-focusing of electromagnetic waves. Sov Phys JETP, 1972, 38(2): 248–253Google Scholar
  17. [17]
    Chen S T, Zhou R G. An integrable decomposition of the Manakov equation. Comput Appl Math, 2012, 31(1): 1–18MathSciNetzbMATHGoogle Scholar
  18. [18]
    Ma W X. Symmetry constraint of MKdV equations by binary nonlinearization. Phys A, 1995, 219(3/4): 467–481MathSciNetGoogle Scholar
  19. [19]
    Yu J, Zhou R G. Two kinds of new integrable decompositions of the mKdV equation. Phys Lett A, 2006, 349(6): 452–461MathSciNetzbMATHGoogle Scholar
  20. [20]
    Gerdjikov V S. Basic aspects of soliton theory//Mladenov I M, Hirshfeld A C, eds. Proceedings of the 6th International Conference on Geometry, Integrability and Quantization (Varna, June 3–10, 2004), Sofia: Softex, 2005: 78–125Google Scholar
  21. [21]
    Doktorov E V, Leble S B. A Dressing Method in Mathematical Physics, Mathematical Physics Studies 28. Dordrecht: Springer, 2007zbMATHGoogle Scholar
  22. [22]
    Ma W X, Yong X L, Qin Z Y, Gu X, Zhou Y. A generalized Liouville’s formula. preprint, 2016Google Scholar
  23. [23]
    Shchesnovich V S. Perturbation theory for nearly integrable multicomponent nonlinear PDEs. J Math Phys, 2002, 43(3): 1460–1486MathSciNetzbMATHGoogle Scholar
  24. [24]
    Shchesnovich V S, Yang J. General soliton matrices in the Riemann-Hilbert problem for integrable nonlinear equations. J Math Phys, 2003, 44(10): 4604–4639MathSciNetzbMATHGoogle Scholar
  25. [25]
    Kawata T. Riemann spectral method for the nonlinear evolution equation//Advances in Nonlinear Waves Vol I, Res Notes in Math 95. Boston, MA: Pitman, 1984: 210–225Google Scholar
  26. [26]
    Fokas A S, Lenells J. The unified method: I. Nonlinearizable problems on the half-line. J Phys A: Math Theor, 2012, 45(19): 195201MathSciNetzbMATHGoogle Scholar
  27. [27]
    Hirota R. The Direct Method in Soliton Theory. New York: Cambridge University Press, 2004zbMATHGoogle Scholar
  28. [28]
    Ma W X. Generalized bilinear differential equations. Stud Nonlinear Sci, 2011, 2(4): 140–144Google Scholar
  29. [29]
    Freeman N C, Nimmo J J C. Soliton solutions of the Korteweg-de Vries and Kadomtsev-Petviashvili equations: the Wronskian technique. Phys Lett A, 1983, 95(1): 1–3MathSciNetzbMATHGoogle Scholar
  30. [30]
    Ma W X, You Y. Solving the Korteweg-de Vries equation by its bilinear form: Wronskian solutions. Trans Amer Math Soc, 2015, 357(5): 1753–1778MathSciNetzbMATHGoogle Scholar
  31. [31]
    Matveev V B, Salle M A. Darboux Transformations and Solitons. Berlin: Springer, 1991zbMATHGoogle Scholar
  32. [32]
    Xu X X. An integrable coupling hierarchy of the MKdV_integrable systems, its Hamiltonian structure and corresponding nonisospectral integrable hierarchy. Appl Math Comput, 2010, 216(1): 344–353MathSciNetzbMATHGoogle Scholar
  33. [33]
    Wang X R, Zhang X E, Zhao P Y. Binary nonlinearization for AKNS-KN coupling system. Abstr Appl Anal, 2014, 2014: Article ID 253102Google Scholar
  34. [34]
    Dong H H, Zhao K, Yang H W, Li Y Q. Generalised (2+1)-dimensional super MKdV hierarchy for integrable systems in soliton theory. East Asian J Appl Math, 2015, 5(3): 256–272MathSciNetzbMATHGoogle Scholar
  35. [35]
    Dong H H, Guo B Y, Yin B S. Generalized fractional supertrace identity for Hamiltonian structure of NLS-MKdV hierarchy with self-consistent sources. Anal Math Phys, 2016, 6(2): 199–209MathSciNetzbMATHGoogle Scholar
  36. [36]
    Matveev V B. Generalized Wronskian formula for solutions of the KdV equations: first applications. Phys Lett A, 1992, 166(3/4): 205–208MathSciNetGoogle Scholar
  37. [37]
    Ma W X. Complexiton solutions to the Korteweg-de Vries equation. Phys Lett A, 2002, 301(12): 35–44MathSciNetzbMATHGoogle Scholar
  38. [38]
    Satsuma J, Ablowitz M J. Two-dimensional lumps in nonlinear dispersive systems. J Math Phys, 1979, 20(7): 1496–1503MathSciNetzbMATHGoogle Scholar
  39. [39]
    Ma W X, Zhou Y, Dougherty R. Lump-type solutions to nonlinear differential equations derived from generalized bilinear equations. Int J Modern Phys B, 2016, 30(28/29): 1640018MathSciNetzbMATHGoogle Scholar
  40. [40]
    Zhang Y, Dong H H, Zhang X E, Yang H W. Rational solutions and lump solutions to the generalized (3+1)-dimensional shallow water-like equation. Comput Math Appl, 2017, 73(2): 246–252MathSciNetzbMATHGoogle Scholar
  41. [41]
    Zhang Y, Sun S L, Dong H H. Hybrid solutions of (3+1)-dimensional Jimbo-Miwa equation. Math Probl Eng, 2017, 2017: Article ID 5453941Google Scholar
  42. [42]
    Ma W X, Zhou Y. Lump solutions to nonlinear partial differential equations via Hirota bilinear forms. J Differential Equations, 2018, 264(4): 2633–2659MathSciNetzbMATHGoogle Scholar
  43. [43]
    Li X Y, Zhao Q L, Li Y X, Dong H H. Binary Bargmann symmetry constraint associated with 3×3 discrete matrix spectral problem. J Nonlinear Sci Appl, 2015, 8(5): 496–506MathSciNetzbMATHGoogle Scholar
  44. [44]
    Zhao Q L, Li X Y. A Bargmann system and the involutive solutions associated with a new 4-order lattice hierarchy. Anal Math Phys, 2016, 6(3): 237–254MathSciNetzbMATHGoogle Scholar
  45. [45]
    Dong H H, Zhang Y, Zhang X E. The new integrable symplectic map and the symmetry of integrable nonlinear lattice equation. Commun Nonlinear Sci Numer Simulat, 2016, 36: 354–365MathSciNetGoogle Scholar
  46. [46]
    Li X Y, Zhao Q L. A new integrable symplectic map by the binary nonlinearization to the super AKNS system. J Geom Phys, 2017, 121: 123–137MathSciNetzbMATHGoogle Scholar
  47. [47]
    Belokolos E D, Bobenko A I, Enol’skii V Z, Its A R, Matveev V B. Algebro-geometric approach to nonlinear integrable equations. Berlin: Springer, 1994zbMATHGoogle Scholar
  48. [48]
    Gesztesy F, Holden H. Soliton Equations and Their Algebro-Geometric Solutions: (1+1)-Dimensional Continuous Models. Cambridge: Cambridge University Press, 2003zbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.Department of MathematicsZhejiang Normal UniversityJinhuaChina
  2. 2.Department of MathematicsKing Abdulaziz UniversityJeddahSaudi Arabia
  3. 3.Department of Mathematics and StatisticsUniversity of South FloridaTampaUSA
  4. 4.College of Mathematics and Systems ScienceShandong University of Science and TechnologyQingdaoChina
  5. 5.College of Mathematics and PhysicsShanghai University of Electric PowerShanghaiChina
  6. 6.International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical SciencesNorth-West University, Mafikeng CampusMmabathoSouth Africa

Personalised recommendations